Pacific Journal of Mathematics

A fixed point theorem for families on nonexpansive mappings.

Teck Cheong Lim

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 487-493.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911615

Mathematical Reviews number (MathSciNet)
MR0365250

Zentralblatt MATH identifier
0291.47032

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Lim, Teck Cheong. A fixed point theorem for families on nonexpansive mappings. Pacific J. Math. 53 (1974), no. 2, 487--493. https://projecteuclid.org/euclid.pjm/1102911615


Export citation

References

  • [1] L. P. Belluce and W. A. Kirk, Fixed point theorems for familiesof contraction mappings, Pacific J. Math., 18 (1966), 213-217.
  • [2] L. P. Belluce and W. A. Kirk, Nonexpansive mappings and fixed-points in Banach spaces, Illinois J. Math., 11 (1967), 474-479.
  • [3] M. S. Brodskii and D. P. Milman, On the center of a convex set, Dokl. Akad. Nauk SSSR (N.S.), 59 (1948), 837-840.
  • [4] M.Edelstein, Fixed point theorems in uniformlyconvex Banach spaces, Proc. Amer. Math. Soc, 44 (1974), 369-374.
  • [5] W. A. Kirk, A fixed point theorem for mappingswhich donot increase distances, Amer. Math. Monthly, 72 (1965), 1004-1006.